# SDR R61A201511040789

- Difficulty date: November 4, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 21,489 hours, 16,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17065664001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT SPLICE PLATE IS CORRODED.  MAINTENANCE REMOVED, LOCATED AND DRILLED NEW SPLICE PLATE, INSTALLED LT SPLICE PLATE IAW SRM 51-42-02, 51-40-02, 51-23-04.
